# SDR ASMF20200602003

- Difficulty date: February 6, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 21,799 hours, 8,045 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YAO57479
- Condition: Failed
- Location: Rt Engine
- Part time: 21,799 hours, 8,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO DURING TAKEOFF THE ENGINE NR 2 DOES NOT REACH THE THRUST REQUIRED ON N1.  MAINTENANCE PERSONNEL PERFORMED BITE TO ECC OF CDU IAW AMM 73-21-00, NO FAILURE WAS SHOWN.  AIRCRAFT WAS SENT TO THE HANGAR TO PERFORM CONDITIONAL INSPECTION.  MAINTENANCE PERSONNEL PERFORMED FIM 73-05 TASK 808 PROCEDURE AND FUEL PUMP ENGINE WAS REPLACED IAW AMM 73-11-11, IT WAS PERFORMED OPERATIONAL CHECK, ALL CORRECT.
